# SDR DXTA2024112001166

- Difficulty date: November 16, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N685QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605650
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR PRECATCH: WHEN OPENING THE MAIN ENTRY DOOR FROM THE OUTSIDE, PRECATCH DOES NOT RELEASE TO ALLOW THE DOOR TO OOEN.  THE  OUTSIDE TEMPERATURE IS 55F. ARRIVED ON SITE AND OUTSIDE TEMP IS 47F PRECATCH RELEASED DOOR OVER 20 TIMES ALLOWING THEDOOR TO OPEN EVERY TIME WITH NO FAULTS.GAINED ACCESS TO AND ADJUSTED THE PLUNGER EXTENSION FROM .180 TO .185 AS REQUIRED OPS CHECKED DOOR AGAIN WITH NO FAULTS STILL. RESTORED ACCESS. WORK DONE WITH REFERENCE TO CE-560XLS AMM 52-10-01
